Nardil turning me into a monster - Social Anxiety Forum
 
Thread Tools
post #1 of 12 (permalink) Old 06-18-2019, 11:38 PM Thread Starter
SAS Member
 
Join Date: Dec 2018
Posts: 22

Nardil turning me into a monster


Howdy folks, I have been on 60mg of Nardil for the past 8 and a half weeks. I’ve gone from being a shy, anxious nerd to a stud with balls of steel. I’ve gotten a pay raise at work, I’ve had girlfriends now and even had a threesome! I can casually and effortlessly get numbers as well as a bunch of Tinder matches and I feel zero fear around the opposite sex. However, I am becoming increasingly sociopathic and brave/outgoing to the point of stupidity. I have gotten in verbal fights with neighbors, insulted my co-workers, and I’ve made my girlfriend cry multiple times. I’ve become a humongous douchebag.

It has made me incredibly bloated and fat but that has made no difference in my level of confidence and strangely enough girls, even very attractive ones, check me out and approach me to a degree that they never did even when I was way more fit. It’s like I exude confidence and that negates any lack of a chiseled body.

It’s worth noting how Nardil and weed interact with regards to my behavior and personality. When I smoke a little weed I become empathetic, kind, and grateful. However, when I smoke a lot of weed I become an emotionless, selfish, and manipulative psychopath; I literally feel an “evil” presence in my consciousness.

Should I quit Nardil? It has made me the man I wanted to be, but has also unleashed a ****ing devil.
sebrhodes is offline  
Sponsored Links
Advertisement
 
post #2 of 12 (permalink) Old 06-19-2019, 02:03 AM
indo cloudhead
 
versikk's Avatar
 
Join Date: Nov 2013
Location: between Worlds
Gender: Other
Age: 31
Posts: 5,407
It's easy.

Reduce nardil dosage

Reduce weed consumption

Be wary of combining weed with nardil. I recall they don't mix very well.

Also do you have any schizotypy/psychosis in your extended family (gene pool)?
Posted via Mobile Device
versikk is offline  
post #3 of 12 (permalink) Old 06-19-2019, 10:15 AM Thread Starter
SAS Member
 
Join Date: Dec 2018
Posts: 22
As far as I know, there is no history of psychosis or schizophrenia in my family. However, I do get strong closed eye visuals on weed. At high weed doses I pretty much trip and get kaleidoscopic patterns and shadowy open eye visuals. I have met very few people who are able to experience these visuals on weed like I can.

I don’t remember where but I recently read that weed visuals may be correlated to mental illnesses like psychosis or schizophrenia.
sebrhodes is offline  
 
post #4 of 12 (permalink) Old 06-19-2019, 12:45 PM
indo cloudhead
 
versikk's Avatar
 
Join Date: Nov 2013
Location: between Worlds
Gender: Other
Age: 31
Posts: 5,407
Quote:
Originally Posted by sebrhodes View Post
As far as I know, there is no history of psychosis or schizophrenia in my family. However, I do get strong closed eye visuals on weed. At high weed doses I pretty much trip and get kaleidoscopic patterns and shadowy open eye visuals. I have met very few people who are able to experience these visuals on weed like I can.

I dont remember where but I recently read that weed visuals may be correlated to mental illnesses like psychosis or schizophrenia.
well you definitely have a low cannabis tolerance. i had some crazy intense CEVs back when i started and a few OEVs, and i have a low tolerance.

what i said in my previous post still stands. be careful & lower dosage of both drugs.

AIIOW3VERYT_8N5H47EE
the demon is the healer
versikk is offline  
post #5 of 12 (permalink) Old 06-19-2019, 01:22 PM
Permanently Banned
 
Join Date: Jun 2019
Location: Rich elitist liberal city
Posts: 77
Wow, congratulations on Nardil having such an amazing effect on you. It did nothing for me other than make me sick. And I went unconscious on Parnate, fell down the stairs, and had to go to the ER.
SASsier1 is offline  
post #6 of 12 (permalink) Old 06-19-2019, 04:12 PM
SAS Member
 
jtd1974's Avatar
 
Join Date: Jan 2015
Location: Australia
Gender: Male
Age: 44
Posts: 321
My Mood: Bored
As the other poster said, street drugs and prescribed medications often don't make a good mix.

The last time I had a smoke while on Nardil I became super paranoid. It wasn't enjoyable at all and affected me for the wbole day.

Best advice is to lay off the weed while you're taking Nardil.

Regular weed smoking is just not good for your mental health, Nardil or no Nardil (in my opinion).

I've seen too many people end up with permanent issues, admittedly mostly heavy smokers.
jtd1974 is offline  
post #7 of 12 (permalink) Old 06-19-2019, 08:59 PM
indo cloudhead
 
versikk's Avatar
 
Join Date: Nov 2013
Location: between Worlds
Gender: Other
Age: 31
Posts: 5,407
Quote:
Originally Posted by jtd1974 View Post
As the other poster said, street drugs and prescribed medications often don't make a good mix.
That's not at all what I said.
Posted via Mobile Device
versikk is offline  
post #8 of 12 (permalink) Old 06-19-2019, 09:27 PM
SAS Member
 
Join Date: Feb 2013
Location: Earth
Gender: Male
Posts: 519
what you are probably feeling is what we call the honeymoon phase and it passes by after a while and the drug will most likely be effective but not to the point you mentioned you are feeling.... for me personally I didn't feel like superman or anything but did feel a constant euphoric feeling which was beneficial in social situations... not saying its for sure the honeymoon phase but given that its only 2 months you are on it and its kicked in it might well be.
Burnaby is offline  
post #9 of 12 (permalink) Old 06-20-2019, 05:08 AM
SAS Member
 
jtd1974's Avatar
 
Join Date: Jan 2015
Location: Australia
Gender: Male
Age: 44
Posts: 321
My Mood: Bored
Quote:
Originally Posted by versikk View Post
Quote:
Originally Posted by jtd1974 View Post
As the other poster said, street drugs and prescribed medications often don't make a good mix.
That's not at all what I said.
Posted via Mobile Device
Chill dude ... no ill intent 🙂

Sorry if I misinterpreted what you said.
jtd1974 is offline  
post #10 of 12 (permalink) Old 06-20-2019, 07:35 AM
SAS Member
 
Join Date: Dec 2018
Posts: 75
Hi Sebhrodes,

I am glad it's working so well for you. I recognize what you are feeling. I feel I am super irritated sometimes and can be a ***** to people as well. I think you should try to be aware of this, although this is hard when you are in the moment. I think reducing the dose is a good advice as well. If you don't wanne do that you could even try to spread it out more first. I feel I get the feeling more when I take a single dose at once.

Whatever you decide. Good luck and enjoy living life!
Greekgirl is offline  
post #11 of 12 (permalink) Old 06-22-2019, 02:10 AM
indo cloudhead
 
versikk's Avatar
 
Join Date: Nov 2013
Location: between Worlds
Gender: Other
Age: 31
Posts: 5,407
Quote:
Originally Posted by jtd1974 View Post
Chill dude ... no ill intent 🙂

Sorry if I misinterpreted what you said.
i just don't want to be misquoted when it's important. apology accepted.

AIIOW3VERYT_8N5H47EE
the demon is the healer
versikk is offline  
post #12 of 12 (permalink) Old 06-22-2019, 09:37 AM
SAS Member
 
DeFyYing's Avatar
 
Join Date: Aug 2015
Location: NJ
Gender: Male
Age: 20
Posts: 73
My Mood: Bored
I'm really sorry you're going through this, I'm not trying to scare you and say that you're definitely bipolar, but this kinda sounds like (hypo?)mania to me. How have you been sleeping?

Dx: BP1 w/ psychotic fx, Social Anxiety Disorder, OCD, Body Dysmorphia
Rx: Depakote 750mg, Seroquel 400mg, Luvox 150mg, Gabapentin 600mg x3. 10mg Propranolol x3
DeFyYing is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome